Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What are the symptoms of anaemia?

I had a big loss of blood last week due to a post tonsillectomy bleed. I'm now on ferrous sulphate. I feel a lot better but, a week and a half on, I'm still feeling heart beats strongly in my chest some times and am feeling v anxious a lot of the time ESP when my heart is beating lie this . Is this just the anaemia ? Would re starting my citalopram help with this too? I was on it before my tonsilectomy on the 16th jan . Thans
Mon, 26 May 2014
Report Abuse
Oncologist 's  Response
Symptoms of anaemia are
Easy fatigue and loss of energy
Unusually rapid heart beat, particularly with exercise
Shortness of breath and headache, particularly with exercise
Difficulty concentrating
Dizziness
Pale skin
Leg cramps
Insomnia

Regards
DR De
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

anemia? my friend is having dizzy spells and weakness and fatigue and nausious she weighs 110 and is 16 years old about 5 foot 7 she is on adhd...

Recent questions on  Citalopram

doctor1 MD

I am currently prescribed Celexa (citalopram) 20 mg daily and Saphris (asenapine) 10 mg daily. Would it be safe to take Coricidin HBP Cough and...

doctor1 MD

Hello Dr, I M From India, i had one question my Elder Sis 33 Years Old yesterday she took one Tab 10mg Rexipra contains Drug escitalopram but she...

doctor1 MD

I have been on Celexa for about 2 months. I do not like it as I can not sleep (without Klonopin) and I am weaning off of it gradually. I took 20 mg...

doctor1 MD

hello dr.s,I am 29 years,2 years a go i had a rhinoplasty surgery 2 or 3 month aftre it my pains in the left side of ma face begin,the center of it...

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the...

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months....

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a...